# SDR COMA0560402

- Difficulty date: July 19, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 24,504 hours, 21,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 364911AT
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5108-  EMERGENCY FLOOR PATH LIGHTS INOPERABLE.  REPLACED FLOOR TRACK LIGHTING ASSEMBLY.
